# SDR FDEA2021083062136

- Difficulty date: August 26, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 104,762 hours, 32,732 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA33483
- Condition: Corroded
- Location: Bs 374 L47-50l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE AIR CONDITIONING COMPARTMENT BETWEEN #1 & # 2 ACM AT STATION 541.667 BOTTOM   OF ACA3348-3 FRAME HAS CORROSION AT LOWER FLANGE. REPAIRED INBOARD LOWER FLANGE OF ACA 3348-3 WEB. REF SRM 53-00-01 FIG. 8 VOL. 1 AND   DAC DWG ACA 3348.
